Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been prescribed Carafate for esophagus, stomach and small

I have been prescribed Carafate for esophagus, stomach and small intestine acid damage since August 20th, which I take daily, 15 ml/dose. I have run out a week before I can get my Rx refilled. My GI Dr's nurse told me to take Pepto Bismol until I can resume taking Carafate. Do you agree and how much should I take daily? Never mind. I can't afford $20. to get my question answered. I'll ask pharmacist in the morning. Don't Docs make enough? The greed in this world has become overwhelming and disgusting. Thanks for contributing to it!
Wed, 17 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am currently taking 20 mg tablet once daily of Xeralto due to a Factor II Gene Mutation. I am 72 yrs of age. I have had intermittent stomach problems for 40 years. Anti acids seem to make the problem worse. My PCP has prescribed carafate to be taken as needed. I have not taken carafate since being on Xeralto and am concerned about interactions. Is there anything to be concerned about? Thank you

doctor1 MD

I am a 49 yr old female that has been suffering from pain to right side of throat, esophagus , and chest. The pain is more severe when I drink or eat. I have had every test imaginable and have been treated for Hpylori . My GI cannot find anything and has taken me off Nexium , Zantac , and other medications and has put me on Carafate three times a day. These symptoms started in April this year. I went in to my primary thinking I just had a sore throat , and it has now progressed in to my esophagus and chest. I have had all test done on my heart ,and it is fine. I do not have esophagus spasms, or any issues per all test done. I have had CT scans, MRI s, and other tests. I am limited to drinking room temp water and eating small meals. HELP....

doctor1 MD

Age 74 years (female) Height 5 feet Weight 55 kg Hi For the past couple of weeks, my mother has been suffering from the following symptoms -     Acute exhaustion (she needs to lie down very often). Sometimes she doesn’t even have the strength to speak -     Feeling of discomfort in the stomach/bloated belly -     Frequent belching (this happens when she is sitting up – when she lies down this symptom disappears) -     Burning in the oesophagus -     Able to eat only small quantities of food. A long time is taken over every meal because of a feeling of fullness and bringing up of gas -     Feeling of agitation/anxiety/panic (my mother is of a nervous disposition) -     From her early thirties my mother has had a very delicate digestive system and for very many years used to take large quantities of Digene and Gelusil. Even now she does but less frequently. -     She has borderline cholesterol A gastroenterologist was consulted and he prescribed the following medicines 1.     Pan 40mg (pantoprazole) 2.     Cinesta 3.     Rablet 40 (rabeprazole) 4.     VSL 3 (probiotic) 5.     Ulyses 300 (Ursodesoxycholic Acid) 6.     Librium 10 (Chlordiazepoxide) Do we need to do a test for helicobacter also? If so, which one? As my mother has been taking these medicines for the last 5 days, will they interfere with the results of the helicobacter test? Thanks

Loading Online Doctors....